GIRARD TYPE THEOREMS FOR DE SITTER TRIANGLES WITH NON-NULL EDGES

Main Article Content

UMT TOKES¸ER
BAK KARLIGA

Abstract

Aims: In this paper, we introduce to its analogues for proper de Sitter triangles with non-null edges.
Methodology: The model was mathematically and geometrically analysed and simulated in Mathematica Programme.

Keywords:
Girard’s Theorem, triangle, de Sitter triangle

Article Details

How to Cite
TOKES¸ERU., & KARLIGA, B. (2021). GIRARD TYPE THEOREMS FOR DE SITTER TRIANGLES WITH NON-NULL EDGES. Asian Journal of Mathematics and Computer Research, 28(1), 7-16. Retrieved from https://www.ikprress.org/index.php/AJOMCOR/article/view/6179
Section
Original Research Article

References

Birman GS, Nomizu K. Trigonometry in Lorentzian Geometry. Amer. Math. Monthly. ;8(9):543-549.

Asmus I. Duality Between Hyperbolic and de Sitter Geometry. J. Geom. 2009;96(1-2):11-40.

Dzan JJ. Trigonometric Laws on Lorentzian sphere S21 . J. Geom. 1985;24(1):6-13.

Suarez-Peiro E. A Schlafli Differential Formula for Simplices in Semi-Riemannian Hyperquadrics. Pacific J. Math. 2000; 194(1):229-255.

Weets JR. The Shape of Space. 2nd ed., Marcel Decker, Inc.New York, Basel; 2002.

Ratcliffe JG. Foundations of Hyperbolic Manifolds. Graduate texts in Mathematics. Springer, New York, 149; 2006.

O’Neill B. Semi-Riemannian Geometry, Pure and Applied Mathematics. Academic Press, Inc., NewYork, 103; 1983.

Enzyklopade der Elementer Mathematik, Vol.V(Geometrie), Berlin; 1979.